# SDR AALA20070010

- Difficulty date: January 1, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERWING EXIT SIGN INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHT AT OVERWING EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
